

## **Presents**

## 120th GOA ANNUAL CONFERENCE

May 30, 2024 – June 2, 2024 Wild Dunes Resort Isle of Palms. SC

## **TENTATIVE SCHEDULE OF EVENTS**

(GOA reserves the right to make changes to courses and/or schedule times listed below - As speakers and courses are confirmed schedule will be updated.)

Thursday, May 30, 2024

12:15 p.m. – 2:00 p.m.

11:05 a.m.

8:00 a.m. – 10:00 a.m. **GOA Board of Trustees Meeting** 

10:00 a.m. – 5:30 p.m. Registration Desk Open

11:00 a.m. – Noon Lunch Buffet Open Sponsored by Johnson & Johnson Vision

Welcome & Opening Remarks; Dr. Nacondus G. Gamble, GOA President

Johnson & Johnson Vision Symposium 11:15 a.m. – 11:45 a.m.

New Therapeutics for Clinical Practice (2hrs) COPE #87634-PH

Lecturer: Eric Schmidt, O.D.

2:00 p.m. – 2:30 p.m. PM Refreshment Break

2:30 p.m. – 4: 10 p.m. Not So Fast! Some Cases May Fool You (2hrs) COPE #87648-GO

> Lecturer: Eric Schmidt, O.D. **Continuing Education** (1hr)

4:20 p.m. – 5:10 p.m. 5:20 p.m. – 6:10 p.m. **Continuing Education** (1hr)

6:30 p.m. -7:30 p.m. GOA Welcome Reception (Bar/Hors d'oeuvres)

7:30 p.m. – 9:00 p.m. Board of Trustees Dinner with Johnson and Johnson Vision (private event)

Friday, May 31, 2024

7:00 a.m. - 12:30 p.m. Registration Desk Open 7:00 a.m. - 8:00 a.m. **Breakfast Buffet** 

7:15 a.m. – 7:45 a.m. **Breakfast Symposium (TBD) Information Only** 

Hot Topics in Eyecare (2hrs) COPE Approval Pending 8:00 a.m. - 9:40 a.m.

Lecturer: Eric Schmidt, O.D.

9:40 a.m. - 10:00 a.m. AM Break 10:00 a.m. – 10:30 a.m. **AOA Update** 

**Continuing Education** (1hr) 10:40 a.m.-11:30 a.m. 11:30 a.m.-12:00 p.m. **GOA Legislative Update** 

12:00 p.m. -12:50 p.m. Disorders Of The Vitreomacular Interface (1hr) COPE Approval Pending

Lecturer: Yogin Patel, M.D.; Georgia Retina

12:30 p.m. - 5:00 p.m. Exhibitor Set-Up

5:30 p.m. – 8:30 p.m. Exhibitor Showcase and Reception (Bar/Hors d'oeuvres)

Saturday, June 1, 2024

7:00 a.m.- 1:00 p.m. Registration Desk Open **Breakfast Buffet** 

7:00 a.m.- 8:00 a.m.

7:15 a.m. – 7:45 a.m. **Breakfast Symposium (TBD) Information Only** 

8:00 a.m.- 9:40 a.m. Misdiagnosis and Malfeasance: Fact or Fiction? (2hrs)

COPE # 89135-GO Lecturer: Joseph Sowka, O.D.

9:40 a.m. - 10:00 a.m. AM Refreshment Break

10:00 a.m.- 11:40 a.m. Clinical Grand Rounds in Optic Neuropathies: "You've Got Some Nerves!" (2hrs)

COPE Approval Pending Lecturer: Joseph Sowka, O.D.

Georgia Laws and Rules (1hr) Non-COPE CE, GA State Board Approved CE 11:50 a.m.-12:40 p.m.

GACE-OPT-240010 Speaker: Aubrey Villines, GOA General Counsel

6:00 p.m.-6:30 p.m.
President's Reception
6:30 p.m.
Dinner Buffet Opens
7:00 p.m. – 7:45 p.m.
Closing Presentation:

**Closing Presentation:** Final remarks from Dr. Nacondus Gamble; Officer Swearing In; Passing of the Gavel & Remarks from New GOA President Dr. Nadine Humen Forche

7:45 p.m. – 8:30 p.m. Closing Reception

Sunday, June 2, 2024 We look forward to seeing you next year!